Arkansas, 2025

Flooding in Arkansas, June 28 to 30, 2025

June 28 to 30, 2025 · NWS LZK · 2 events in 1 county or zone

River flooding was observed at a couple points along the Black River.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LZK wrote it up.

River flooding was observed at a couple points along the Black River.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 28, 5:36 PM CST, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 28, 5:36 PM CST, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
636 PM CDT Sat Jun 28 2025

...New AVIATION...

.DISCUSSION...
Issued at 220 PM CDT Sat Jun 28 2025

Scattered showers and thunderstorms will continue to progress
eastward across the state through this evening. Will see a
downward trend after sunset, but as a weak disturbance moves
through the mean flow, activity could persist a little longer than
usual. Similar setup expected across the area on Sunday with
the greatest focus for precip across NE/E Arkansas. With abundant
moisture in place, another afternoon of isolated to scattered
thunderstorms is expected with a low overall severe threat, but
slightly better chances of storms producing locally heavy
rainfall.

By Monday, things begin to change across the state and much of
the country. The H500 ridge that has been in place across the
southern US will retreat SW while expanding north across the
western US. This will be in response to a quick moving mid-level
trough expected to move from the Northern Plains toward the Great
Lakes Mon-Tue. At the sfc, a cold front will progress toward the
state from the NW.

This front is expected to make it into the state before stalling.
While this could lead to a brief period of cooler temperatures by
for the first half of the week, it will be brief and it will not
affect all of the state. As the front stalls it will also remain
the focus for chances of showers/storms while over the area. At
this time, northern AR looks to be favored for the most widespread
precip.

While it doesn't look entirely dry near the end of the period, it
does appear that the H500 ridge will attempt to redevelop over
the state leading to another period of hot temperatures.

&&

.AVIATION...
(00Z TAFS)
Issued at 626 PM CDT Sat Jun 28 2025

VFR conditions will prevail through the vast majority of the
period across area terminals. Hi-res CAMs show most of the
shower and thunderstorm activity largely shift over portions of
southeastern and eastern Arkansas through 10z. Light S/SW winds
will prevail through sunset, then become light and variable
through the overnight hours. Any shower and thunderstorm activity
will be short in duration with variable strong gusty outflow winds
of 20 kts or more, and a brief drop to MVFR or IFR in heavier
showers.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     72  90  75  91 /  30  60  20  70
Camden AR         73  93  74  94 /  20  20  10  30
Harrison AR       70  89  72  88 /  20  50  20  70
Hot Springs AR    73  93  75  94 /  20  30  10  40
Little Rock   AR  74  93  76  92 /  30  40  10  50
Monticello AR     75  93  76  93 /  20  30  10  40
Mount Ida AR      72  92  74  92 /  20  30  10  50
Mountain Home AR  70  87  72  89 /  30  60  20  80
Newport AR        74  91  75  92 /  30  70  20  60
Pine Bluff AR     74  92  75  92 /  20  30  10  50
Russellville AR   73  92  74  92 /  20  30  10  60
Searcy AR         72  92  74  93 /  30  50  10  60
Stuttgart AR      75  91  77  92 /  30  40  10  50

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...67
LONG TERM....67
 AVIATION...Kelly
Hazardous weather outlook, Jun 28, 1:47 AM CST, 18 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
247 AM CDT Sat Jun 28 2025

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-291000-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
247 AM CDT Sat Jun 28 2025

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Some isolated to scattered thunderstorms are possible again today.
While the threat for organized severe weather will remain low...a
few strong thunderstorm may be seen. Downburst winds and locally
heavy rainfall are possible with the strongest activity.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Chances for showers and thunderstorms will return to the forecast
across a large portion of the state each afternoon through Friday.
Isolated instances of flash flooding will be possible where
storms train or become stationary over the same locations for a
period of time. While organized severe weather appears low, a few
storms could produce gusty winds and small hail.

The combination of lower temperatures and additional cloud cover
should limit heat index values to less than 105 degrees each day.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Local storm report, Jun 28, 5:03 PM CST, 2 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
603 PM CDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     Tstm Wnd Dmg     2 N Lonoke              34.82N 91.89W
06/28/2025                   Lonoke             AR   Public

            Damage occurred to a home garage door and a
            large exterior porch structure. Nearby power
            poles were knocked over as well.

&&

67
Special weather statement, Jun 28, 5:26 PM CST, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Little Rock AR
626 PM CDT Sat Jun 28 2025

ARZ057-282345-
Arkansas AR-
626 PM CDT Sat Jun 28 2025

...A strong thunderstorm will impact portions of central Arkansas
County through 645 PM CDT
...

At 626 PM CDT, Doppler radar was tracking a strong thunderstorm near
De Witt, or 14 miles southeast of Stuttgart. This storm was nearly
stationary.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
De Witt...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3426 9144 3440 9143 3439 9122 3424 9126
TIME...MOT...LOC 2326Z 256DEG 3KT 3434 9138

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

67
Special weather statement, Jun 28, 6:06 PM CST, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Little Rock AR
706 PM CDT Sat Jun 28 2025

ARZ121-130-230-290030-
Western and Northern Logan County AR-
Southern and Eastern Logan County AR-Southern Johnson County AR-
706 PM CDT Sat Jun 28 2025

...A strong thunderstorm will impact portions of north central Logan
and southwestern Johnson Counties through 730 PM CDT
...

At 706 PM CDT, Doppler radar was tracking a strong thunderstorm over
Paris, moving southeast at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Paris...                          Subiaco...
Midway in Logan County...         Coal Hill...
Wilkins...                        Roseville...
Corley...                         Carbon City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3543 9381 3540 9379 3538 9376 3536 9375
      3537 9372 3538 9371 3546 9371 3546 9370
      3528 9350 3516 9373 3534 9381
TIME...MOT...LOC 0006Z 336DEG 17KT 3532 9374

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

70
Special weather statement, Jun 28, 6:07 PM CST, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Little Rock AR
707 PM CDT Sat Jun 28 2025

ARZ047-056-057-065-290045-
Monroe AR-Desha AR-Arkansas AR-Jefferson AR-
707 PM CDT Sat Jun 28 2025

...Strong thunderstorms will impact portions of northeastern Desha,
southeastern Monroe, southeastern Jefferson and eastern Arkansas
Counties through 745 PM CDT
...

At 706 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near St. Charles to near De Witt to near Little
Bayou Meto Park. Movement was southeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gillett...                        St. Charles...
Palmer...                         Little Bayou Meto Park...
Merrisach Lake...                 De Witt...
Ethel...                          De Luce...
Crocketts Bluff...                Tichnor...
Ragtown...                        Indian Bay...
Pine City...                      Weber...
Lawrenceville...                  Cross Roads in Monroe County...
Reydell...                        Louisiana Purchase State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3403 9089 3402 9099 3396 9097 3400 9102
      3397 9109 3406 9144 3409 9145 3411 9161
      3467 9105 3447 9105 3447 9100 3434 9100
      3433 9106 3428 9108 3422 9106 3419 9110
      3414 9108 3412 9112 3410 9089 3409 9087
TIME...MOT...LOC 0006Z 318DEG 8KT 3435 9116 3424 9130 3411 9150

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

62
Special weather statement, Jun 28, 6:38 PM CST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Little Rock AR
738 PM CDT Sat Jun 28 2025

ARZ056-057-064-065-290145-
Lincoln AR-Desha AR-Arkansas AR-Jefferson AR-
738 PM CDT Sat Jun 28 2025

...Strong thunderstorms will impact portions of northern Desha,
southeastern Jefferson, northeastern Lincoln and southeastern
Arkansas Counties through 845 PM CDT
...

At 738 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of White River National
Wildlife Refuge to Gillett. Movement was east at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gillett...                        Yancopin...
Trusten Holder WMA...             Merrisach Lake...
Arkansas Post...                  Ethel...
De Luce...                        Weber...
Tichnor...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3402 9090 3402 9099 3398 9096 3396 9097
      3397 9100 3400 9102 3397 9109 3395 9108
      3393 9101 3388 9106 3407 9160 3433 9113
      3431 9105 3428 9108 3422 9106 3419 9110
      3414 9108 3412 9112 3412 9096 3409 9087
TIME...MOT...LOC 0038Z 281DEG 12KT 3428 9112 3411 9139

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

62
Special weather statement, Jun 28, 7:48 PM CST, 12 minutes before
Special Weather Statement
National Weather Service Little Rock AR
848 PM CDT Sat Jun 28 2025

ARZ056-064-290215-
Lincoln AR-Jefferson AR-
848 PM CDT Sat Jun 28 2025

...A strong thunderstorm will impact portions of southwestern
Jefferson and northwestern Lincoln Counties through 915 PM CDT
...

At 847 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pine Bluff, moving southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pine Bluff...                     Star City...
Grady...                          Nebo...
Cottondale...                     Whitefield...
Woodville...                      Linwood...
Madding...                        Cane Creek State Park...
Tarry...                          Tamo...
Pinebergen...                     Moscow...
Ladd...                           Glenlake...
Watson Chapel...                  Sarassa...
Yorktown...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3392 9181 3403 9196 3406 9196 3406 9200
      3415 9211 3430 9199 3415 9162
TIME...MOT...LOC 0147Z 305DEG 20KT 3419 9198

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

62

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 flood. Local standard time, as filed.

Flood, Lawrence

When
June 28, 8:00 PM CST to June 29, 7:15 AM CST
Where
Lawrence County, 0.39 mi ENE of Black Rock to 0.22 mi NNE of Black Rock
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
36.102, -91.093

Minor river flooding was observed at Black Rock along the Black River.

Flood, Lawrence

When
June 30, 12:05 PM CST to 11:59 PM CST
Where
Lawrence County, 0.38 mi ENE of Black Rock to 0.24 mi NNE of Black Rock
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
36.101, -91.093

Minor river flooding was observed at Black Rock along the Black River.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2025Every state in 2025This day in weather historyWarnings in Arkansas, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1276605, 1276606.